×

Hybrid extragradient method with regularization for convex minimization, generalized mixed equilibrium, variational inequality and fixed point problems. (English) Zbl 1472.47063

Summary: We introduce two iterative algorithms by the hybrid extragradient method with regularization for finding a common element of the set of solutions of the minimization problem for a convex and continuously Fréchet differentiable functional, the set of solutions of finite generalized mixed equilibrium problems, the set of solutions of finite variational inequalities for inverse strong monotone mappings and the set of fixed points of an asymptotically \(\kappa\)-strict pseudocontractive mapping in the intermediate sense in a real Hilbert space. We prove some strong and weak convergence theorems for the proposed iterative algorithms under mild conditions.

MSC:

47J25 Iterative procedures involving nonlinear operators
47H05 Monotone operators and generalizations
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
49J40 Variational inequalities
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Peng, J.-W.; Yao, J.-C., A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems, Taiwanese Journal of Mathematics, 12, 6, 1401-1432 (2008) · Zbl 1185.47079
[2] Ceng, L. C.; Hu, H.-Y.; Wong, M. M., Strong and weak convergence theorems for generalized mixed equilibrium problem with perturbation and fixed pointed problem of infinitely many nonexpansive mappings, Taiwanese Journal of Mathematics, 15, 3, 1341-1367 (2011) · Zbl 1239.49005
[3] Cai, G.; Bu, S., Strong and weak convergence theorems for general mixed equilibrium problems and variational inequality problems and fixed point problems in Hilbert spaces, Journal of Computational and Applied Mathematics, 247, 34-52 (2013) · Zbl 1266.65110 · doi:10.1016/j.cam.2013.01.004
[4] Ceng, L.-C.; Yao, J.-C., A relaxed extragradient-like method for a generalized mixed equilibrium problem, a general system of generalized equilibria and a fixed point problem, Nonlinear Analysis: Theory, Methods & Applications, 72, 3-4, 1922-1937 (2010) · Zbl 1179.49003 · doi:10.1016/j.na.2009.09.033
[5] Ceng, L.-C.; Ansari, Q. H.; Schaible, S., Hybrid extragradient-like methods for generalized mixed equilibrium problems, systems of generalized equilibrium problems and optimization problems, Journal of Global Optimization, 53, 1, 69-96 (2012) · Zbl 1275.90102 · doi:10.1007/s10898-011-9703-4
[6] Baillon, J.-B.; Haddad, G., Quelques propriétés des opérateurs angle-bornés et \(n\)-cycliquement monotones, Israel Journal of Mathematics, 26, 2, 137-150 (1977) · Zbl 0352.47023 · doi:10.1007/BF03007664
[7] Xu, H.-K., Averaged mappings and the gradient-projection algorithm, Journal of Optimization Theory and Applications, 150, 2, 360-378 (2011) · Zbl 1233.90280 · doi:10.1007/s10957-011-9837-z
[8] Ceng, L.-C.; Ansari, Q. H.; Yao, J.-C., An extragradient method for solving split feasibility and fixed point problems, Computers & Mathematics with Applications, 64, 4, 633-642 (2012) · Zbl 1252.65102 · doi:10.1016/j.camwa.2011.12.074
[9] Ceng, L.-C.; Ansari, Q. H.; Yao, J.-C., Relaxed extragradient methods for finding minimum-norm solutions of the split feasibility problem, Nonlinear Analysis: Theory, Methods & Applications, 75, 4, 2116-2125 (2012) · Zbl 1236.47066 · doi:10.1016/j.na.2011.10.012
[10] Lions, J. L., Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires (1969), Paris, France: Dunod, Paris, France · Zbl 0189.40603
[11] Glowinski, R., Numerical Methods for Nonlinear Variational Problems (1984), New York, NY, USA: Springer, New York, NY, USA · Zbl 0575.65123
[12] Takahashi, W., Nonlinear Functional Analysis (2000), Yokohama, Japan: Yokohama Publishers, Yokohama, Japan · Zbl 0997.47002
[13] Oden, J. T., Quantitative Methods on Nonlinear Mechanics (1986), Englewood Cliffs, NJ, USA: Prentice Hall, Englewood Cliffs, NJ, USA · Zbl 0578.70001
[14] Zeidler, E., Nonlinear Functional Analysis and Its Applications (1985), New York, NY, USA: Springer, New York, NY, USA · Zbl 0583.47051
[15] Korpelevič, G. M., An extragradient method for finding saddle points and for other problems, Èkonomika i Matematicheskie Metody, 12, 4, 747-756 (1976) · Zbl 0342.90044
[16] Nadezhkina, N.; Takahashi, W., Weak convergence theorem by an extragradient method for nonexpansive mappings and monotone mappings, Journal of Optimization Theory and Applications, 128, 1, 191-201 (2006) · Zbl 1130.90055 · doi:10.1007/s10957-005-7564-z
[17] Zeng, L.-C.; Yao, J.-C., Strong convergence theorem by an extragradient method for fixed point problems and variational inequality problems, Taiwanese Journal of Mathematics, 10, 5, 1293-1303 (2006) · Zbl 1110.49013
[18] Nadezhkina, N.; Takahashi, W., Strong convergence theorem by a hybrid method for nonexpansive mappings and Lipschitz-continuous monotone mappings, SIAM Journal on Optimization, 16, 4, 1230-1241 (2006) · Zbl 1143.47047 · doi:10.1137/050624315
[19] Ceng, L.-C.; Yao, J.-C., An extragradient-like approximation method for variational inequality problems and fixed point problems, Applied Mathematics and Computation, 190, 1, 205-215 (2007) · Zbl 1124.65056 · doi:10.1016/j.amc.2007.01.021
[20] Goebel, K.; Kirk, W. A., A fixed point theorem for asymptotically nonexpansive mappings, Proceedings of the American Mathematical Society, 35, 171-174 (1972) · Zbl 0256.47045 · doi:10.1090/S0002-9939-1972-0298500-3
[21] Bruck, R. E.; Kuczumow, T.; Reich, S., Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property, Colloquium Mathematicum, 65, 2, 169-179 (1993) · Zbl 0849.47030
[22] Kim, T.-H.; Xu, H.-K., Convergence of the modified Mann’s iteration method for asymptotically strict pseudo-contractions, Nonlinear Analysis: Theory, Methods & Applications, 68, 9, 2828-2836 (2008) · Zbl 1220.47100 · doi:10.1016/j.na.2007.02.029
[23] Sahu, D. R.; Xu, H.-K.; Yao, J.-C., Asymptotically strict pseudocontractive mappings in the intermediate sense, Nonlinear Analysis: Theory, Methods & Applications, 70, 10, 3502-3511 (2009) · Zbl 1221.47122 · doi:10.1016/j.na.2008.07.007
[24] Huang, S., Hybrid extragradient methods for asymptotically strict pseudo-contractions in the intermediate sense and variational inequality problems, Optimization, 60, 6, 739-754 (2011) · Zbl 1368.47061 · doi:10.1080/02331934.2010.527340
[25] Ceng, L.-C.; Yao, J.-C., Strong convergence theorems for variational inequalities and fixed point problems of asymptotically strict pseudocontractive mappings in the intermediate sense, Acta Applicandae Mathematicae, 115, 2, 167-191 (2011) · Zbl 1220.47086 · doi:10.1007/s10440-011-9614-x
[26] Yao, Y.; Zhou, H.; Liou, Y.-C., Weak and strong convergence theorems for an asymptotically \(k\)-strict pseudo-contraction and a mixed equilibrium problem, Journal of the Korean Mathematical Society, 46, 3, 561-576 (2009) · Zbl 1189.49020 · doi:10.4134/JKMS.2009.46.3.561
[27] Takahashi, S.; Takahashi, W., Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space, Nonlinear Analysis: Theory, Methods & Applications, 69, 3, 1025-1033 (2008) · Zbl 1142.47350 · doi:10.1016/j.na.2008.02.042
[28] Ceng, L. C.; Petruşel, A.; Yao, J. C., Iterative approaches to solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings, Journal of Optimization Theory and Applications, 143, 1, 37-58 (2009) · Zbl 1188.90256 · doi:10.1007/s10957-009-9549-9
[29] Ceng, L.-C.; Yao, J.-C., Approximate proximal methods in vector optimization, European Journal of Operational Research, 183, 1, 1-19 (2007) · Zbl 1128.90053 · doi:10.1016/j.ejor.2006.09.070
[30] Ceng, L.-C.; Ansari, Q. H.; Yao, J.-C., An extragradient method for solving split feasibility and fixed point problems, Computers & Mathematics with Applications, 64, 4, 633-642 (2012) · Zbl 1252.65102 · doi:10.1016/j.camwa.2011.12.074
[31] Ceng, L.-C.; Ansari, Q. H.; Yao, J.-C., Relaxed extragradient methods for finding minimum-norm solutions of the split feasibility problem, Nonlinear Analysis: Theory, Methods & Applications, 75, 4, 2116-2125 (2012) · Zbl 1236.47066 · doi:10.1016/j.na.2011.10.012
[32] Byrne, C., A unified treatment of some iterative algorithms in signal processing and image reconstruction, Inverse Problems, 20, 1, 103-120 (2004) · Zbl 1051.65067 · doi:10.1088/0266-5611/20/1/006
[33] Combettes, P. L., Solving monotone inclusions via compositions of nonexpansive averaged operators, Optimization, 53, 5-6, 475-504 (2004) · Zbl 1153.47305 · doi:10.1080/02331930412331327157
[34] Górnicki, J., Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces, Commentationes Mathematicae Universitatis Carolinae, 30, 2, 249-252 (1989) · Zbl 0686.47045
[35] Marino, G.; Xu, H.-K., Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces, Journal of Mathematical Analysis and Applications, 329, 1, 336-346 (2007) · Zbl 1116.47053 · doi:10.1016/j.jmaa.2006.06.055
[36] Xu, H. K., Existence and convergence for fixed points of mappings of asymptotically nonexpansive type, Nonlinear Analysis: Theory, Methods & Applications, 16, 12, 1139-1146 (1991) · Zbl 0747.47041 · doi:10.1016/0362-546X(91)90201-B
[37] Osilike, M. O.; Aniagbosor, S. C.; Akuchu, B. G., Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces, Panamerican Mathematical Journal, 12, 2, 77-88 (2002) · Zbl 1018.47047
[38] Tan, K.-K.; Xu, H. K., Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, Journal of Mathematical Analysis and Applications, 178, 2, 301-308 (1993) · Zbl 0895.47048 · doi:10.1006/jmaa.1993.1309
[39] Geobel, K.; Kirk, W. A., Topics on Metric Fixed-Point Theory (1990), Cambridge, UK: Cambridge University Press, Cambridge, UK · Zbl 0708.47031
[40] Rockafellar, R. T., On the maximality of sums of nonlinear monotone operators, Transactions of the American Mathematical Society, 149, 75-88 (1970) · Zbl 0222.47017 · doi:10.1090/S0002-9947-1970-0282272-5
[41] Ceng, L.-C.; Yao, J.-C., A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, Journal of Computational and Applied Mathematics, 214, 1, 186-201 (2008) · Zbl 1143.65049 · doi:10.1016/j.cam.2007.02.022
[42] Martinez-Yanes, C.; Xu, H.-K., Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Analysis: Theory, Methods & Applications, 64, 11, 2400-2411 (2006) · Zbl 1105.47060 · doi:10.1016/j.na.2005.08.018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.